# SDR MZZA98013

- Difficulty date: December 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N75429
- Make and model: Boeing 727-2F9
- Aircraft serial: 21427
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 6523637514
- Condition: Corrosion
- Location: Bs 720
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

KUL - BS 720D - BS 720C RBL 45.5 SEAT TRACK CENTER AREA FOUND BROKEN.  FABRICATED SEAT TRACK IAW B727 SRM 53-10-5 AND INSTALLED IAW B727 SRM 53-10-5.  (M)
